Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Preservation of uniform asymptotic stability under perturbations


Author: R. K. Miller
Journal: Proc. Amer. Math. Soc. 51 (1975), 155-158
MSC: Primary 45M10
DOI: https://doi.org/10.1090/S0002-9939-1975-0372563-1
MathSciNet review: 0372563
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose the trivial solution of the interval initial value problem for a linear, convolution, Volterra integrodifferential equation is uniformly asymptotically stable. If the kernel in this equation is integrable, then it is shown that this stability is preserved under perturbations which are nonantisipative and of order two or more.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45M10

Retrieve articles in all journals with MSC: 45M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0372563-1
Article copyright: © Copyright 1975 American Mathematical Society